By Topic

Comments on "On the residual correlation of finite-dimensional discrete Fourier transforms of stationary signals" by Hamidi, M. and Pearl, J.

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

In the above correspondence^{1}Hamidi and Pearl proved three theorems concerning asymptotic characteristics of the Fourier coefficients of stationary random signals. From their formulation of Theorem 17 it might appear as though the variances of all the Fourier coefficients converge to a single constant. It is shown that this is not the case.

Published in:

Information Theory, IEEE Transactions on  (Volume:23 ,  Issue: 4 )